News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Natural Life


 vikas - Fri Dec 23, 2005 1:01 pm

I am 35 years old man from India, I have been taking Daxid 50mg, Resperidone 1mg and Pacitane 1 mg regularly for last 1 and a half year as I was suffering from depression and violent behaviour.

But for some weeks I have started feeling that I am unable to remember small things that take place one or two days before. I am also not able to concentrate on my problems and not able to analyze my problems related to office.

For these reasons I cut short to my doses to half. But then I started feeling vomiting, empty feeling in head, fallingdown feeling, restlessness etc.

My questions is how can I get rid of these medicines as I feel much better almost normal in my behaviour and what are the side effedts of these medicines.

Thanks and regards
abc
 Dr. Tamer Fouad - Fri Dec 23, 2005 2:29 pm

User avatar Hi Vikas,
Daxid (sertraline) is an antidepressant that belongs to a group known as SSRI. Rrisperidone is a psychotropic agent belonging to the chemical class of benzisoxazole derivatives. Pacitane (Selegiline) is indicated in the treatment of Parkinson's disease.
It is very dangerous to decrease these medicines on your own. Decreasing the dosage of Daxid for example may be associated with withdrawal symptoms. You are strongly recommended to contact your doctor so that s/he may advise you which medicines can be weaned and which should not be stopped.
Best regards,
 vikas - Tue Dec 27, 2005 2:11 am

Dear Dr. Tamer,

Thanks for your kind reply to my queries. As per your advice I consulted my doctor and s/he has adviced me to stop taking Resperidone and Parkin. Now only Daxid is continued for next 3 months. I feel better with this reduction on medicine but I was little bit more aggressive in my daily behaviour but controlable.

Thanks one again.

Regards
Vikas

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here